It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am now in the middle of my second month on birth control ever since I started I have been experiencing bad breakouts even on my neck and chest area where I never breakout and also on my face which my breakouts are usually very mild. This is bothering me very much I dont know if I should quit ir keep going with the pills and it will bet better or what I am so confused I thought birth control helped with skin problems???? I am also on Zithromax an antibiotic for a sinus infection maybe this is causing the problem? If anyone has had any experiences with this stuff please reply. Thanks Sarah
[QUOTE=aversar03]I am now in the middle of my second month on birth control ever since I started I have been experiencing bad breakouts even on my neck and chest area where I never breakout and also on my face which my breakouts are usually very mild. This is bothering me very much I dont know if I should quit ir keep going with the pills and it will bet better or what I am so confused I thought birth control helped with skin problems???? I am also on Zithromax an antibiotic for a sinus infection maybe this is causing the problem? If anyone has had any experiences with this stuff please reply. Thanks Sarah[/QUOTE]


Birth control normally does help the skin, but it can take several months of use. And things normally get worse before they get better. Therefore, I recommend that you keep taking the pill as directed.





All times are GMT -7. The time now is 09:48 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!